# SDR 2005FA0001480

- Difficulty date: October 18, 2005
- Submitted: November 2, 2005
- Operation: General aviation
- Aircraft: N6677L
- Make and model: Beech 58P
- Aircraft serial: TJ209
- Engine: Cont TSIO520WB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Intercooler Duct
- Component: Duct
- Component part number: 1023890033
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, 2500 RPM, 35 HG, PILOT NOTED L/ENGINE LOST POWER.  PILOT FEATHERED PROPELLER AND POWERED ENGINE.  MAINT NOTED INTERCOOLER DUCT, PN 102-389003-3 LOOSE AT DUCT SERV CLAMP WAS LOOSE, DUCT WAS PARTIALLY DETACHED.  REPLACED DUCT, RUNUP OK.  (K)
